# SDR ASAA2021011433889

- Difficulty date: January 14, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 25,738 hours, 8,254 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL290 RT SIDE NAV DISPLAY SHOWED "VTK".  FMC SHOWED 1 SINGLE FMC OPERATION IN SCRATCH PAD.  THE FAULT CORRECTED ITSELF WITH 10 SEC, BUT APPEARED AGAIN FOR 10 SECONDS AS WE DESCENDED THROUGH FL270.  AGAIN CORRECTED ITSELF AND WORKED PROPERLY FOR REMAINDER OF FLIGHT.  QRH REVIVED.  GROUNDED-YES.  ACCOMPLISHED BITE PROCEDURE ON RT FMC, NO CURRENT FAULT.  INTERMETTENT FAULT DISAPPEARED, REF B737-900 AMM 34-61-801.  A/C OK FOR SERVICE.
